# SDR GTIA040143

- Difficulty date: January 2, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982113
- Part serial: 1294
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND R1 DOOR SLIDE REQUIRES REPACK.  REMOVED R1 DOOR SLIDE.  INSTALLED NEW R1 DOOR SLIDE.  (M)
